# SDR CALA2021120802278

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: D531127822020
- Condition: Corroded
- Location: Y1292 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BEAM -Y1292 BETWEEN FR16/FR20 HAS CORROSION
